MathSciNet Relay Station
MathSciNet bibliographic data
MR1179402 (94f:93074) 93C25 (47N70 93B28)
Weiss, George Transfer functions of regular linear systems. I. Characterizations of regularity. Trans. Amer. Math. Soc. 342 (1994), no. 2, 827–854.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement